First order strong approximations of jump diffusions

UTSePress Research/Manakin Repository

Search UTSePress Research


Advanced Search

Browse

My Account

Show simple item record

dc.contributor.author Bruti Liberati, Nicola en_US
dc.contributor.author Nikitopoulos Sklibosios, Christina en_US
dc.contributor.author Platen, Eckhard en_US
dc.date.accessioned 2009-12-21T02:28:01Z
dc.date.available 2009-12-21T02:28:01Z
dc.date.issued 2006 en_US
dc.identifier 2006004601 en_US
dc.identifier.citation Bruti Liberati Nicola, Nikitopoulos Sklibosios Christina, and Platen Eckhard 2006, 'First order strong approximations of jump diffusions', V S P, vol. 12, no. 3-4, pp. 191-209. en_US
dc.identifier.issn 0929-9629 en_US
dc.identifier.other C1 en_US
dc.identifier.uri http://hdl.handle.net/10453/3427
dc.description.abstract DP0559879 en_US
dc.publisher V S P en_US
dc.relation.isbasedon www.brill.nl/m_catalogue_sub6_id9756.htm en_US
dc.title First order strong approximations of jump diffusions en_US
dc.parent Monte Carlo Methods and Applications en_US
dc.journal.volume 12 en_US
dc.journal.number 3-4 en_US
dc.publocation Leiden, Netherlands en_US
dc.identifier.startpage 191 en_US
dc.identifier.endpage 209 en_US
dc.cauo.name BUS.School of Finance and Economics en_US
dc.conference Verified OK en_US
dc.for 010205 en_US
dc.personcode 10086991 en_US
dc.personcode 981056 en_US
dc.personcode 970685 en_US
dc.percentage 50 en_US
dc.classification.name Financial Mathematics en_US
dc.classification.type FOR-08 en_US
dc.staffid 970685 en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record